MathSciNet Relay Station
MathSciNet bibliographic data
MR1360644 11R04 (11Y40)
Buchmann, J. A.; Lenstra, H. W., Jr. Approximating rings of integers in number fields. J. Théor. Nombres Bordeaux 6 (1994), no. 2, 221–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement